On the one dimensional polynomial and regular images of R-n



Downloads per month over past year

Fernando Galván, José Francisco (2014) On the one dimensional polynomial and regular images of R-n. Journal of pure and applied algebra, 218 (9). pp. 1745-1753. ISSN 0022-4049

[thumbnail of FernandoJoseF200elsevier.pdf] PDF
Restringido a Repository staff only hasta 31 December 2025.


Official URL: http://www.sciencedirect.com/science/article/pii/S0022404914000127


In this work we present a full geometric characterization of the 1-dimensional polynomial and regular images of R-n. In addition, given a polynomial image S of R-n, we compute the smallest positive integer p := p(S) such that S is a polynomial image of R-p. Analogously, given a regular image S' of R-n, we determine the smallest positive integer r := r(S') such that S' is a regular image of R-r.

Item Type:Article
Uncontrolled Keywords:Semialgebraic sets and related spaces; Real algebraic sets; Topology of real algebraic varieties; Curves
Subjects:Sciences > Mathematics > Algebra
ID Code:26445
Deposited On:29 Jul 2014 08:44
Last Modified:29 Jul 2014 08:44

Origin of downloads

Repository Staff Only: item control page